Stochastic dominance with incomplete information on probabilities

Keppe, Hans-Jürgen ; Weber, Martin

Document Type: Article
Year of publication: 1989
The title of a journal, publication series: European Journal of Operational Research : EJOR
Volume: 43
Issue number: 3
Page range: 350-355
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0377-2217
Publication language: English
Institution: Business School > ABWL u. Finanzwirtschaft, insbes. Bankbetriebslehre (Weber 1993-2017)
Subject: 150 Psychology
330 Economics
Keywords (English): Decision theory , finance probability , incomplete information
Abstract: This paper discusses different possibilities to check stochastic dominance if the information on probabilities is incomplete. We show that risk profiles can serve as a useful tool to understand stochastic dominance. In addition we extend the approach recently proposed by Pearman and Kmietowicz (1986) to test for stochastic dominance with incomplete information on probabilities.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item